MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS QUICK-CROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS

THE SPECTRANETICS CORPORATION SPECTRANETICS QUICK-CROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS
Model Number 518-034
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No patient information was provided on the facility medwatch mw5083367.Initial reporter information was not included on the facility medwatch mw5083367.The device was not returned to the manufacturer for evaluation.
 
Event or Problem Description
On (b)(6) 2019 a philips post market surveillance employee received the following user facility medwatch from the fda, medwatch mw5083367.Distal tip of catheter broke off during attempt to advance it.Tip retrieved with out incident.
 
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacture¿s policy.Upon further review, it was determined that the information listed in the initial mdr was incorrect.The common device name was updated to catheter, percutaneous (from quick-cross).The udi was updated to (b)(4).510(k) number updated to k033678 (from k150201).Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
SPECTRANETICS QUICK-CROSS SUPPORT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
catherine eaton
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key8395001
Report Number1721279-2019-00032
Device Sequence Number19564581
Product Code DQY
UDI-Device Identifier00813132020651
UDI-Public(01)00813132020651(17)200703(10)FQU18G03A
Combination Product (Y/N)Y
PMA/510(K) Number
K033678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2020
Device Model Number518-034
Device Catalogue Number518-034
Device Lot NumberFQU18G03A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA01/01/2005